Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Stabilized finite element method for Navier-Stokes equations with physical boundary conditions


Authors: M. Amara, D. Capatina-Papaghiuc and D. Trujillo
Journal: Math. Comp. 76 (2007), 1195-1217
MSC (2000): Primary 35Q30, 65N12; Secondary 65N30
Published electronically: March 15, 2007
MathSciNet review: 2299771
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper deals with the numerical approximation of the 2D and 3D Navier-Stokes equations, satisfying nonstandard boundary conditions. This lays on the finite element discretisation of the corresponding Stokes problem, which is achieved through a three-fields stabilized mixed formulation. A priori and a posteriori error bounds are established for the nonlinear problem, ascertaining the convergence of the method. Finally, numerical tests are presented, including mesh refinement via error indicators.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 35Q30, 65N12, 65N30

Retrieve articles in all journals with MSC (2000): 35Q30, 65N12, 65N30


Additional Information

M. Amara
Affiliation: Laboratoire de Mathématiques Appliquées-CNRS UMR5142, Université de Pau et des Pays de l’Adour, BP 1155, 64013 PAU CEDEX
Email: mohamed.amara@univ-pau.fr

D. Capatina-Papaghiuc
Affiliation: Laboratoire de Mathématiques Appliquées-CNRS UMR5142, Université de Pau et des Pays de l’Adour, BP 1155, 64013 PAU CEDEX
Email: daniela.capatina@univ-pau.dr

D. Trujillo
Affiliation: Laboratoire de Mathématiques Appliquées-CNRS UMR5142, Université de Pau et des Pays de l’Adour, BP 1155, 64013 PAU CEDEX
Email: david.trujillo@univ-pau.fr

DOI: http://dx.doi.org/10.1090/S0025-5718-07-01929-1
PII: S 0025-5718(07)01929-1
Received by editor(s): June 4, 2004
Received by editor(s) in revised form: July 6, 2005
Published electronically: March 15, 2007
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.